# SDR REXA2013062201020

- Difficulty date: June 22, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 14,647 hours, 9,501 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280-310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SUPPORT CORRODED BETWEEN FS 280-310.  REPAIRED LT FLOOR SUPPORT IAW REO 690-53-21-481.
